# SDR IXXA20250305012

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N257AZ
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 86,109 hours, 15,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 INERTIAL ESCAPE REELS DEPLOYED. WORK IN PROGRESS
